# SDR F3LA2010030800358

- Difficulty date: February 25, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 20,765 hours, 10,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015800600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE NR N0250.  DURING C4 S1 CHECK INSP NOTED SEVERAL GOUGES ON BOTTOM/ EDGE OF R1 DOOR GIRT BAR FWD BRACKET AND CORROSION AT CORNER. MX R & R PLATE IAW SRM 51-72-11.
